Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Side Effects Atticus

Posted by corafree on July 26, 2004, at 14:47:27

In reply to Re: Effexor Side Effects Atticus PoohBear, posted by lorily on July 26, 2004, at 12:00:03

I'm away from computer on and off for a couple weeks as am staying out near my children a bit, while my supportive daughter goes to CA for a vaca. Still hanging in there, but missed my appt with my DBT counselor this a.m. I can't seem to keep track of time....thought I had time. Looked at clock. Too late. Anyway, I've been getting some help here while she is gone. My energy level is so low tho', can really only do one errand a day, two if have a nap. cf


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:corafree thread:13781
URL: http://www.dr-bob.org/babble/20040724/msgs/370785.html